# SDR QXEA2008111201162

- Difficulty date: November 1, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 4,764 hours, 4,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - THE 261LT PANEL LAND ON FRONT SPAR HAS 2 AREAS OF LIGHT FRETTING.  BLENDED FWD RT LANDING STRIP PER RD 8/4-53-451.  HFEC INSPECTED IAW -8 Q400 NDTM PART 6, 51-00-01, NO CRACKS NOTED.  APPLIED ALODINE AND PRIMER IAW RD 8/4-53-451 STEPS 5&6.  APPLIED TEFLON TAPE PER RD 8/4-53-451.
